# SDR KCSA201902121029

- Difficulty date: February 12, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25868
- Aircraft time: 98,225 hours, 18,456 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W L/E ATTACH FLANGE FOR CROSS BRACE AT ILES STA 756.95 IS CRACKED.
